# SDR ASAA2019040188826

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 20,604 hours, 6,763 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unsecure
- Location: Weather Radar
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL ON APPROACH. GROUNDED - YES. FOUND WXR RT LOOSE IN RACK RESECURED RT REF B737-800 AMM 34-43-41-400-801 & OPS CK OK REF AMM 34-43-00-710-802-001.
